# SDR ERAA20120053

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 44,539 hours, 55,226 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 900061662
- Condition: Defective
- Location: Nr 2
- Part time: 2,464 hours, 2,831 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YD KICKED OFF FOLLOWED BY ADI PITCH MISMATCH FOLLOWED BY HEADING MISMATCH ALL ON NR 2 SIDE.  REMOVED AND REPLACED NR 2 AHRS, OPS TEST GOOD IAW DHC-8 MM 34-20-06.
